Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Bernstein's theorem for Banach spaces


Author: Robert Welland
Journal: Proc. Amer. Math. Soc. 19 (1968), 789-792
MSC: Primary 46.10; Secondary 26.00
DOI: https://doi.org/10.1090/S0002-9939-1968-0226371-9
MathSciNet review: 0226371
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bernstein, Sur les fonciions absolument monotones, Acta. Math. 52 (1928), 56-66.
  • [2] R. P. Boas, Carus Mathematics Monograph No. 13, Math. Assoc. Amer., Wiley, New York, 1960, pp. 154-156.
  • [3] N. Bourbaki, Espaces vectoriels topologiques, Actualités Sci. Indust., No. 1189, Hermann, Paris, 1953; p. 46. MR 0054161 (14:880b)
  • [4] J. Dieudonné, Foundations of modern analysis, Academic Press, New York, 1960; pp. 143ff. MR 0120319 (22:11074)
  • [5] D. V. Widder, The Laplace transform, Princeton Univ. Press, Princeton, N. J., 1941, pp. 144-147. MR 0005923 (3:232d)
  • [6] E. F. Wittlesey, Analytic functions in Banach spaces, Proc. Amer. Math. Soc. 16 (1965), 1077-1083. MR 0184092 (32:1566)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.10, 26.00

Retrieve articles in all journals with MSC: 46.10, 26.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0226371-9
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society